# SDR SWIA2018040444329

- Difficulty date: February 23, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 39,657 hours, 34,132 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE WARNING ON RETRACTION.  PERFORMED A NR 3 HYD DECAY RATE IAW AMM.  PERFORMED FUNCTIONAL TEST OF LDG GEAR RETRACT AND EXTEND IAW AMM. OPS CHECKED GOOD.
